17 Nov 2012
All good answers, but I want to add if you're talking about days in a row I have found it loses its effectiveness. I think it's one of those that tolerance builds up quickly. So I try to use it as a last resort if nothing else eases symptoms. The effectiveness comes back if you leave it alone for a bit tho, like for me a few days without it and it works again.
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 1 Aug 2009
I think I have developed an addiction to Diphenhydramine Hydrochloride.A few yrs ago when my father passed away I needed temporary help sleeping.I ...
0 answers • 1 Sep 2010
... alertness & no sleep
2 answers • 2 Apr 2013
I have been using Diphenhydramine for 20 years or so. I have been increasing my dosage sometimes up?
... to 100mg lately to get allergy relief or to get me to sleep. Now I am experiencing night sweats, confusion, blurred vision, lethargy, and slight ...
0 answers • 2 May 2013
I've been taking diphenhydramine for insomnia. Works well most of the time. My concern, is the floressant-bright orange coloring used on the ...
2 answers • 29 Jun 2013